Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 4, 2007, 12:58 AM EDT for Walker County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2007, 12:58 AM EDT (04:58 UTC)
- Expired
- Apr 4, 2007, 1:30 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:03 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1307 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 040459
SVRFFC
GAC295-040530-
/O.NEW.KFFC.SV.W.0061.070404T0458Z-070404T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 AM EDT WED APR 4 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 130 AM EDT
* AT 1255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF LA
FAYETTE TO 7 MILES SOUTHWEST OF LA FAYETTE TO 19 MILES SOUTHWEST OF
LA FAYETTE...MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VILLNOW.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3480 8521 3469 8543 3460 8553 3459 8552
3459 8508 3470 8505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:51 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 3, 10:51 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1051 PM EDT TUE APR 3 2007 .UPDATE... CURRENT RADARS SHOW A STRONG SQUALL LINE INTERACTING WITH A VORT MAX MOVING SOUTHEAST THROUGH TENNESSEE IN ADVANCE OF THE COLD FRONT. MUCAPE OF 1000-2000 J/KG AND 0-3KM SRH OF 300-400 M2/S2 AROUND MIDNIGHT WILL DOMINATE NORTH GEORGIA WITH POTENTIAL SEVERE TSTMS AND ISOLATED TORNADOES. CONSEQUENTLY...SPC HAS ISSUED TORNADO WATCH 117 FOR THE NORTH GEORGIA COUNTIES UNTIL 3AM EDT. && .PREV DISCUSSION... /ISSUED 727 PM EDT TUE APR 3 2007/ UPDATE... THE SEVERE THUNDERSTORM WATCH ACROSS NW GEORGIA HAS BEEN CANCELED. THERE ARE STILL A FEW STORMS ACROSS THE ATLANTA AREA BUT THEY ARE DISSIPATING AND SHOULD MOVE EAST OF THE AREA OVER THE NEXT FEW HOURS. ANOTHER ROUND OF SHOWERS AN ISOLATED THUNDERSTORMS ARE EXPECTED LATE TONIGHT WITH THE COLD FRONT...NOW OVER THE MID MS VALLEY MOVING CLOSER TO THE AREA. PREV DISCUSSION... /ISSUED 640 PM EDT TUE APR 3 2007/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR AND SATELLITE LOOPS SHOW SOME SCATTERED STORMS BEGINNING TO POP UP ACROSS NE AL MOVING INTO NW GA. THERE IS QUITE A BIT OF LIGHTNING AND SOME HAIL WITH THESE STORMS SO WILL HAVE TO MONITOR THESE CLOSELY FOR SEVERE POTENTIAL OVER THE NEXT FEW HOURS. NW GA IS ALSO IN A SEVERE THUNDERSTORM WATCH WITH THE MAIN THREAT BEING HAIL THROUGH 02Z. THESE STORMS ARE ASSOCIATED WITH A WEAK IMPULSE AND VORT MAX ALONG THE AL/GA BORDER. THE MODELS SHOW THIS IMPULSE WEAKENING AND MOVING SOUTH THROUGH OUR CWA THROUGH 06Z WED. SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH EACH OTHER SHOWING A FEW WEAK IMPULSES MOVING THROUGH ZONAL FLOW ACROSS SOUTHEAST TODAY WITH INSTABILITY INDICES RATHER GOOD FOR THIS TIME OF YEAR. CAPES EXPECTED IN THE 1000 TO 1500 RANGE WITH LIFTED INDICES IN THE -3 TO -5 RANGE THROUGH 00Z. AFTER 00Z THE MODELS SHOW THE INSTABILITY REALLY TAPERING OFF JUST BEFORE THE COLD FRONT MOVES INTO N GA. THE FRONT WILL PUSH INTO N GA LATE TONIGHT (BETWEEN 06Z-12Z) AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES REGION. THIS IS A VERY FAST MOVING COLD FRONT AND WILL MOVE COMPLETELY THROUGH OUR CWA BY 18Z WED. THE BIG THING WITH THIS FRONTAL PASSAGE IN THE COLD AIR MASS IT WILL BRING DOWN INTO OUR AREA WITH IT. MODELS SHOWING GOOD COLD AIR ADVECTION AND THICKNESS VALUES INDICATING HIGH TEMPERATURE WILL OCCUR TOMORROW MORNING WITH TEMPERATURES FALLING THROUGHOUT THE AFTERNOON. DRY NORTHWEST FLOW ALOFT AND BROAD SURFACE HIGH PRESSURE BUILDING SOUTHWARD WILL BRING COOLER TEMPERATURES AND CLEARING SKIES WEDNESDAY NIGHT INTO THURSDAY. LOOKING FOR LOW TEMPS THU MORNING IN THE 30S AND 40S AND THEN MOSTLY IN THE 30S FRI MORNING. LONG TERM /FRIDAY THROUGH TUESDAY/... EXTENDED MODELS SHOW THE MAIN LOW CENTER OVER THE GREAT LAKES REGION NOW...DEEPENING AND MOVING INTO SOUTHERN CANADA STAYING FAIRLY STATIONARY THROUGH SATURDAY. WITH THIS PATTERN SETTING UP IT WILL PUT GA IN MOSTLY NORTHERLY FLOW THROUGH THE WEEKEND WHICH WILL HELP TO REINFORCE THE COLD AIRMASS. THERE WILL BE SEVERAL WEAK IMPULSES THAT ROTATE AROUND THE MAIN LOW CENTER THROUGH THE END OF THE WEEK BUT LOOKS LIKE ONLY LIMITED MOISTURE AVAILABLE AT THAT TIME WITH MAIN IMPACT AN INCREASE IN MID AND UPPER LAYER CLOUDS. WILL NEED TO CONTINUE TO MONITOR TEMPERATURES FRI AND SAT NIGHT AS COULD APPROACH FREEZING PARTICULARLY ACROSS THE NORTH GA MOUNTAINS. AVIATION /8PM TONIGHT THROUGH 8PM WEDNESDAY/... WILL CONTINUE GENERAL VFR CEILINGS OVER NORTH AND CENTRAL GA TAF SITES THROUGH THE EARLY EVENING. THE EXCEPTION WILL BE RYY AS A SEVERE TSTM MOVES IN FROM THE WEST AT THIS TIME. MAY NEED TO INCLUDE PDK IN UPDATE FOR HAIL. OTHERWISE WILL NOT CHANGE FROM PREVIOUS FORECAST RATIONALE OF LOW LEVEL MOISTURE...PWS FROM 1.5 TO 1.8 INCHES AND 850MB THETA-E OF 328 MOVING EAST IN ADVANCE OF THE COLD FRONT LATE TONIGHT AND EARLY WEDNESDAY. THIS WILL CAUSE CEILINGS TO LOWER BETWEEN 1000 AND 1500 FEET WITH SCATTERED SHOWERS AND A FEW TSTMS. COLD FRONTAL PASSAGE IS EXPECTED TO BE AROUND 8 TO 10 AM WEDNESDAY IN THE ATL AREA AND AHN AND BY NOON AT CSG AND MCN. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 60 77 40 67 / 20 40 20 5 0 ATLANTA 78 59 70 41 62 / 30 40 10 5 0 BLAIRSVILLE 80 57 69 34 58 / 30 70 10 10 0 CARTERSVILLE 81 57 70 36 61 / 30 60 10 5 0 COLUMBUS 82 61 79 46 67 / 30 30 20 5 0 GAINESVILLE 79 57 70 40 62 / 30 50 10 10 0 MACON 83 60 79 44 69 / 30 30 20 5 0 ROME 81 59 69 37 63 / 30 70 10 10 0 PEACHTREE CITY 80 58 72 40 62 / 30 40 10 0 0 VIDALIA 86 64 80 47 70 / 20 20 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/16
Hazardous weather outlook, Apr 3, 11:22 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 AM EDT TUE APR 3 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1122 AM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EXTREME NORTHWEST GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WARM MOIST AIRMASS WILL REMAIN IN PLACE ACROSS GEORGIA TODAY AND TONIGHT. A STRONG COLD FRONT WILL APPROACH GEORGIA FROM THE WEST TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... A STRONG COLD FRONT OVER THE MID SECTION OF THE COUNTRY WILL APPROACH GEORGIA TONIGHT. THE ATMOSPHERE AHEAD OF THE FRONT WILL DESTABILIZE...ESPECIALLY THIS AFTERNOON AND EVENING. CAPE VALUES WILL RISE TO NEAR 1200 AND LIFTED INDEX VALUES WILL DROP TO -1 TO -4 ACROSS EXTREME NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. WHILE THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA LATER THIS AFTERNOON AND TONIGHT...THE STRONGEST STORMS...WHICH COULD REACH SEVERE LEVELS...WILL BE MAINLY WEST OF A LINE FROM ROME TO CHATSWORTH...WITH THE BEST CHANCE BETWEEN THE HOURS OF 3 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS...MAINLY ACROSS NORTHWEST GEORGIA.
In the hours before
Local storm report, Apr 3, 8:08 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 3 NW CHESTATEE 34.32N 84.04W
04/03/2007 E0.75 INCH FORSYTH GA PUBLIC
&&
MGRIESINLocal storm report, Apr 3, 8:27 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 S MARIETTA 33.91N 84.54W
04/03/2007 E0.88 INCH COBB GA PUBLIC
0658 PM HAIL 3 SSE MARIETTA 33.91N 84.52W
04/03/2007 E1.00 INCH COBB GA PUBLIC
0700 PM HAIL 4 SSE MARIETTA 33.90N 84.51W
04/03/2007 E0.75 INCH COBB GA PUBLIC
&&
MGRIESINLocal storm report, Apr 3, 8:37 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 5 SW SANDY SPRINGS 33.89N 84.43W
04/03/2007 E0.75 INCH FULTON GA TRAINED SPOTTER
ONE MILE EAST OF INTERSTATE 75 AND 285 INTERCHANGE.
0725 PM HAIL 7 N ATLANTA 33.86N 84.42W
04/03/2007 E1.00 INCH FULTON GA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN BUCKHEAD.
&&
MGRIESINLocal storm report, Apr 3, 8:45 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 5 WSW TUCKER 33.83N 84.30W
04/03/2007 E0.25 INCH DEKALB GA PUBLIC
0745 PM HAIL 3 S TUCKER 33.81N 84.22W
04/03/2007 E0.88 INCH DEKALB GA TRAINED SPOTTER
0740 PM HAIL 4 SW TUCKER 33.81N 84.27W
04/03/2007 E0.88 INCH DEKALB GA PUBLIC
&&
MGRIESINLocal storm report, Apr 3, 10:12 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 8 N DALLAS 34.04N 84.83W
04/03/2007 E0.75 INCH PAULDING GA COUNTY OFFICIAL
0635 PM HAIL 6 NW HOMER 34.40N 83.57W
04/03/2007 E0.75 INCH BANKS GA EMERGENCY MNGR
&&
MGRIESINLocal storm report, Apr 3, 10:18 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 5 SW MARIETTA 33.90N 84.60W
04/03/2007 E0.75 INCH COBB GA TRAINED SPOTTER
NEAR CORNERS OF POWDER SPRINGS AND MACLAND ROADS.
0444 PM HAIL EUHARLEE 34.14N 84.93W
04/03/2007 E1.50 INCH BARTOW GA EMERGENCY MNGR
IN THE CITY OF EUHARLEE.
0450 PM HAIL WOODSTOCK 34.10N 84.51W
04/03/2007 E0.75 INCH CHEROKEE GA TRAINED SPOTTER
0454 PM HAIL WOODSTOCK 34.10N 84.51W
04/03/2007 E0.75 INCH CHEROKEE GA TRAINED SPOTTER
0456 PM HAIL 2 N WOODSTOCK 34.13N 84.51W
04/03/2007 E0.75 INCH CHEROKEE GA EMERGENCY MNGR
DEPUTY REPORTED PENNY SIZE HAIL IN WOODSTOCK
0505 PM HAIL HOLLY SPRINGS 34.17N 84.50W
04/03/2007 E0.75 INCH CHEROKEE GA TRAINED SPOTTER
0508 PM HAIL CAVE SPRING 34.11N 85.33W
04/03/2007 E0.88 INCH FLOYD GA EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL REPORTED IN CAVE SPRINGS.
0510 PM HAIL 5 N CAVE SPRING 34.18N 85.33W
04/03/2007 E1.75 INCH FLOYD GA EMERGENCY MNGR
GOLF BALL SIZE HAIL BREAKING CAR WINDOWS ALONG HIGHWAY
100.
0515 PM HAIL 4 N ALPHARETTA 34.13N 84.27W
04/03/2007 E0.75 INCH FULTON GA TRAINED SPOTTER
0515 PM HAIL 4 S CAVE SPRING 34.05N 85.33W
04/03/2007 E0.75 INCH POLK GA LAW ENFORCEMENT
STATE TROOPER REPORTED PENNY SIZE HAIL ALONG HIGHWAY 100.
0520 PM HAIL 4 S BALL GROUND 34.28N 84.38W
04/03/2007 E1.00 INCH CHEROKEE GA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED.
0530 PM HAIL 6 WSW SILVER CITY 34.30N 84.21W
04/03/2007 E1.75 INCH FORSYTH GA EMERGENCY MNGR
ALONG MATT HIGHWAY.
0535 PM HAIL 2 S SILVER CITY 34.31N 84.12W
04/03/2007 E1.00 INCH FORSYTH GA EMERGENCY MNGR
0535 PM HAIL 7 SE BALL GROUND 34.27N 84.29W
04/03/2007 E0.88 INCH CHEROKEE GA PUBLIC
NICKEL SIZE HAIL REPORTED NEAR THE INTERSECTION OF
HIGHWAYS 369 AND 372.
0542 PM HAIL 7 NE ROCKMART 34.08N 84.96W
04/03/2007 E1.00 INCH POLK GA EMERGENCY MNGR
ALONG HIGHWAY 113 NEAR BARTOW COUNTY LINE.
0542 PM HAIL 3 ESE SILVER CITY 34.32N 84.07W
04/03/2007 E1.50 INCH FORSYTH GA PUBLIC
0542 PM HAIL 2 N CUMMING 34.24N 84.14W
04/03/2007 E0.88 INCH FORSYTH GA PUBLIC
HAIL WAS COVERING THE GROUND.
0542 PM HAIL 5 S SILVER CITY 34.26N 84.12W
04/03/2007 E1.75 INCH FORSYTH GA PUBLIC
0555 PM HAIL 8 N DALLAS 34.04N 84.83W
04/03/2007 E0.75 INCH PAULDING GA COUNTY OFFICIAL
0555 PM HAIL 3 SSE DOUGHERTY 34.34N 84.04W
04/03/2007 E1.50 INCH DAWSON GA PUBLIC
0558 PM HAIL 3 NW CHESTATEE 34.32N 84.04W
04/03/2007 E0.75 INCH FORSYTH GA PUBLIC
0615 PM HAIL 3 N GAINESVILLE 34.34N 83.83W
04/03/2007 E0.25 INCH HALL GA PUBLIC
0615 PM HAIL DALLAS 33.92N 84.83W
04/03/2007 M1.00 INCH PAULDING GA CO-OP OBSERVER
0625 PM HAIL 2 E TALONA 34.60N 84.48W
04/03/2007 E1.75 INCH GILMER GA PUBLIC
0625 PM HAIL 6 SW KENNESAW 33.96N 84.69W
04/03/2007 E1.75 INCH COBB GA PUBLIC
0625 PM HAIL 2 SW LULA 34.37N 83.69W
04/03/2007 E0.88 INCH HALL GA PUBLIC
0628 PM HAIL 5 SW KENNESAW 33.97N 84.68W
04/03/2007 E1.00 INCH COBB GA PUBLIC
0630 PM HAIL 2 SW CARTECAY 34.61N 84.41W
04/03/2007 E1.00 INCH GILMER GA PUBLIC
0630 PM HAIL 4 S ACWORTH 34.00N 84.68W
04/03/2007 E1.00 INCH COBB GA PUBLIC
0630 PM HAIL LULA 34.39N 83.66W
04/03/2007 E0.88 INCH HALL GA PUBLIC
0635 PM HAIL CARTECAY 34.63N 84.38W
04/03/2007 E1.75 INCH GILMER GA TRAINED SPOTTER
0635 PM HAIL 6 NW HOMER 34.40N 83.57W
04/03/2007 E0.75 INCH BANKS GA EMERGENCY MNGR
0650 PM HAIL MARIETTA 33.95N 84.54W
04/03/2007 E0.75 INCH COBB GA PUBLIC
0655 PM HAIL 3 S MARIETTA 33.91N 84.54W
04/03/2007 E0.88 INCH COBB GA PUBLIC
0658 PM HAIL 3 SSE MARIETTA 33.91N 84.52W
04/03/2007 E1.00 INCH COBB GA PUBLIC
0700 PM HAIL 4 SSE MARIETTA 33.90N 84.51W
04/03/2007 E0.75 INCH COBB GA PUBLIC
0705 PM HAIL 2 NE SMYRNA 33.89N 84.49W
04/03/2007 E1.00 INCH COBB GA PUBLIC
0710 PM HAIL 5 SW SANDY SPRINGS 33.89N 84.43W
04/03/2007 E0.75 INCH FULTON GA TRAINED SPOTTER
ONE MILE EAST OF INTERSTATE 75 AND 285 INTERCHANGE.
0725 PM HAIL 7 N ATLANTA 33.86N 84.42W
04/03/2007 E1.00 INCH FULTON GA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN BUCKHEAD.
0730 PM HAIL 5 WSW TUCKER 33.83N 84.30W
04/03/2007 E0.25 INCH DEKALB GA PUBLIC
0740 PM HAIL 4 SW TUCKER 33.81N 84.27W
04/03/2007 E0.88 INCH DEKALB GA PUBLIC
0745 PM HAIL 3 S TUCKER 33.81N 84.22W
04/03/2007 E0.88 INCH DEKALB GA TRAINED SPOTTER
&&
MGRIESINThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:08 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 52 min |
| Apr 4, 12:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin | 29 min |
| Apr 4, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Union | 40 min |
| Apr 4, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 36 min |
| Apr 4, 1:02 AM EDT | Severe Thunderstorm Warning | FFC | Fannin | 43 min |
| Apr 4, 1:29 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 46 min |
| Apr 4, 1:31 AM EDT | Severe Thunderstorm Warning | FFC | Union | 22 min |
| Apr 4, 1:57 AM EDT | Severe Thunderstorm Warning | FFC | Polk | 33 min |
| Apr 4, 2:10 AM EDT | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 13 hr |
| Apr 4, 3:31 PM EDT | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 26 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.